Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum and addendum to: ``Pseudo-matchings of a bipartite graph'' (Proc. Amer. Math. Soc. 42 (1974), 28-32) by Alan Brace and Daykin


Author: D. E. Daykin
Journal: Proc. Amer. Math. Soc. 56 (1976), 380-382
MSC: Primary 05C35
DOI: https://doi.org/10.1090/S0002-9939-1976-0409269-7
Original Article: Proc. Amer. Math. Soc. 42 (1974), 28-32.
MathSciNet review: 0409269
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an undirected bipartite graph $ G$ conditions on $ \deg x + \deg y$ for $ xy \notin G$ ensure sets of independent lines extend to hamiltonian cycles.


References [Enhancements On Off] (What's this?)

  • [1] C. Berge, Théorie des graphes et ses applications, Coll. Univ. Math., II, Dunod, Paris, 1958; English transl., Methuen, London; Wiley, New York, 1962. MR 21 #1608; 24 #A2381. MR 0102822 (21:1608)
  • [2] J. A. Bondy and V. Chvátal, A method in graph theory, Discrete Math. (to appear). MR 1001387 (90k:05112)
  • [3] Alan Brace and D. E. Daykin, Pseudo-matchings of a bipartite graph, Proc. Amer. Math. Soc. 42 (1974), 28-32. MR 48 #8299. MR 0329960 (48:8299)
  • [4] H. V. Kronk, Variations on a theme of Pósa, The Many Facets of Graph Theory (Proc. Conf., Western Michigan Univ., Kalamazoo, Mich., 1968), Springer, Berlin, 1969, pp. 193-197. MR 41 #99. MR 0255437 (41:99)
  • [5] M. Meyniel, Une condition suffisante d'existence d'un circuit Hamiltonien dans un graphe oriente, J. Combinatorial Theory Ser. B 14 (1973), 137-147. MR 47 #6546. MR 0317997 (47:6546)
  • [6] J. W. Moon and L. Moser, On Hamiltonian bipartite graphs, Israel J. Math. 1 (1963), 163-165. MR 28 #4540. MR 0161332 (28:4540)
  • [7] D. R. Woodall, Sufficient conditions for circuits in graphs, Proc. London Math. Soc. (3) 24 (1972), 739-755. MR 47 #6549. MR 0318000 (47:6549)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C35

Retrieve articles in all journals with MSC: 05C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409269-7
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society